Alert archive / Connecticut / River Flood Warnings in 2011

River Flood Warning 62, NWS Boston/Norton, MA

October 2, 2011Capitol Planning Region, Lower Connecticut River Valley Planning Region, Connecticut

NWS Boston/Norton, MA issued this river flood warning at Oct 2, 2011, 11:03 AM EDT for Capitol Planning Region, Lower Connecticut River Valley Planning Region, Connecticut. It took effect at Oct 2, 2011, 4:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2011, 11:03 AM EDT (15:03 UTC)
In effect from
Oct 2, 2011, 4:00 PM EDT
Expired
Oct 2, 2011, 7:34 PM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA
Flood severity
Minor

Counties Capitol Planning Region, CT, Lower Connecticut River Valley Planning Region, CT

The radar

The Brookhaven radar (KOKX), 90 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WGUS41 KBOX 021503
FLWBOX


BULLETIN...IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1103 AM EDT SUN OCT 2 2011



...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN CONNECTICUT... 

  CONNECTICUT RIVER AT MIDDLETOWN AFFECTING HARTFORD AND MIDDLESEX 
  COUNTIES

RUNOFF FROM HEAVY RAINS OF THE PAST FEW DAYS WILL PUSH THE CONNECTICUT
RIVER AT MIDDLETOWN TO JUST ABOVE FLOOD STAGE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION 
IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR 
EARLIER IF NEEDED.

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN  
RIVERS...STREAMS OR CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN 
IMMINENT THREAT TO LIFE.



&&

CTC003-007-030303-
/O.NEW.KBOX.FL.W.0062.111002T2000Z-111004T0200Z/
/MDDC3.1.ER.111002T2000Z.111002T2200Z.111003T0200Z.NO/
1103 AM EDT SUN OCT 2 2011

THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER AT MIDDLETOWN.
* FROM THIS AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:45 AM SUNDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 8.2 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 8.0 FEET...FLOODING IS LIKELY IN THE VICINITY OF MEADOW 
  ROAD/RT 17A IN THE GILDERSLEEVE SECTION OF PORTLAND.  A PORTION OF 
  THIS ROADWAY WILL LIKELY BE CLOSED.  THIS INCLUDES THE EXCHANGE 
  CLUB OF PORTLAND FAIRGROUNDS. BOATING INTERESTS SHOULD PREPARE FOR 
  A PERIOD OF SWIFT RIVER FLOWS DURING THIS PERIOD.

$$
1 follow-up statement
930 
WGUS81 KBOX 022334
FLSBOX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
734 PM EDT SUN OCT 2 2011



...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
CONNECTICUT...
 
  CONNECTICUT RIVER AT MIDDLETOWN AFFECTING HARTFORD AND MIDDLESEX 
  COUNTIES

RUNOFF FROM RECENT RAINFALL CAUSED RISING STAGES ON THE CONNECTICUT 
RIVER AT MIDDLETOWN THIS AFTERNOON AND EVENING...BUT NOT AS HIGH AS 
PREVIOUSLY EXPECTED.  THE RIVER WILL CREST BELOW FLOOD STAGE THIS 
EVENING AND THEN FALL OVERNIGHT.  BECAUSE OF THIS LOWER CREST...THE 
FLOOD WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION 
IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR 
EARLIER IF NEEDED.

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN  
RIVERS...STREAMS OR CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN 
IMMINENT THREAT TO LIFE.

&&

CTC003-007-030004-
/O.CAN.KBOX.FL.W.0062.000000T0000Z-111004T0200Z/
/MDDC3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
734 PM EDT SUN OCT 2 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CONNECTICUT RIVER AT MIDDLETOWN.
* AT  5:45 PM SUNDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  7.8 FEET THIS EVENING. 
* IMPACT...AT 8.0 FEET...FLOODING IS LIKELY IN THE VICINITY OF MEADOW 
  ROAD/RT 17A IN THE GILDERSLEEVE SECTION OF PORTLAND.  A PORTION OF 
  THIS ROADWAY WILL LIKELY BE CLOSED.  THIS INCLUDES THE EXCHANGE 
  CLUB OF PORTLAND FAIRGROUNDS. BOATING INTERESTS SHOULD PREPARE FOR 
  A PERIOD OF SWIFT RIVER FLOWS DURING THIS PERIOD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Oct 2, 10:21 AM EDT, 42 minutes earlier.

Area forecast discussion, Oct 2, 10:21 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1021 AM EDT SUN OCT 2 2011

.SYNOPSIS...
ANOTHER ROUND OF RAIN IS EXPECTED FOR MUCH OF THE REGION THIS
MORNING...PARTICULARLY ACROSS SOUTHERN NH AND EASTERN MA. SCATTERED
SHOWERS WILL CONTINUE AT TIMES THROUGH AT LEAST TUESDAY...BUT THE
ENTIRE PERIOD WILL NOT BE A WASHOUT.  DRY AND COOLER WEATHER IS
FORECAST FOR THE MIDDLE AND LATTER PORTIONS OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM TODAY/...

10 AM UPDATE...

WV AND VIS SATELLITE TRENDS EXHIBIT DRIER AIR WRAPPING INTO THE
CORE OF THE DEEP LOW SITUATED OVER THE MID-ATLANTIC. THIS DRY AIR
IS EVIDENT IN THE CHH/OKX UPR LVL SOUNDINGS...SOUNDINGS WHICH
ALSO EXHIBIT AN ABUNDANCE OF LLVL MOISTURE...MUCH LIKE A SOUNDING
YOU WOULD OBSERVE AND EXPECT A DREARY AND DRIZZLY DAY. TAKING THIS
INTO ACCOUNT PRESENTS A CHALLENGE FOR TODAY/S FCST.

THE ANTICIPATION IS FOR AN ELONGATED AREA OF LOW PRES TO REMAIN
SITUATED ALONG THE S SHORE OF NEW ENGLAND AS SFC HIGH PRES SWEEPS
THRU S/E CANADA. THE AMPLIFIED FLOW IN RESPONSE OUT OF THE N/NE
WILL USHER COOLER MARITIME AIR ONSHORE. ALREADY LOW CLOUDS FILLING
BACK IN ON THE E COASTLINE OF NEW ENGLAND PRESENTLY PLENTY OF
PROBLEMS FOR THE INITIAL EXPECTED TEMP FCST. ALTHO CLEARING WOULD
HAVE LENDED TO BELIEVE THE CHC FOR UPR 60 TO LOW 70 MAX TEMPS FOR
THE SE FCST REACHES...WITH THE POSSIBILITY OF AN ISOLATED AFTN
THUNDERSTORM...THIS MAY NO LONGER BE THE CASE. THERE IS A DEFINITE
LVL OF UNCERTAINTY THAT WILL HAVE TO BE CLOSELY MONITORED.

VWP AND MESORUC ANALYSIS OF MID-LVL FIELDS DO EMPHASIZE THAT DRIER
AIR WILL CONTINUALLY WRAP AROUND THE SYS...BUT WILL THE ABUNDANCE
OF SUNSHINE ACCORDINGLY ERODE THE VERY LOW CLOUD DECK VIA MIXING
REMAINS THE BIGGEST QUESTION. EXPECT THE TWO BANDS OF RAIN VIA
WSR-88D RADAR RETURSN TO CONTINUE SPIRALING WITH THE MAIN SYS...
WITH PERHAPS THE S BAND GRADUALLY ERODING INTO THE AFTN PD. SHOULD
LOW CLOUDS BE UNABLE TO MIX...THEN WOULD EXPECT A DREARY AND
DRIZZLY DAY TO SLOWLY SINK S/W WITH THE SFC FLOW TOWARDS THE
STALLED SFC BNDRY S OF NEW ENGLAND. IT MAY BE ONLY THE CT VLY RGNS
THRU CT REMAIN CLEAR...BUT NOT OVERLY CONFIDENT.

WILL MONITOR ACCORDINGLY...WILL LIKELY SEE MULTIPLE CHANGES IN THE
FCST AS THE DAY PROGRESSES.

&&

.SHORT TERM /6 PM TODAY THROUGH 6 AM MONDAY/...

TONIGHT...
CONSIDERABLE CLOUDINESS IS LIKELY AS AN ABUNDANCE OF LOW LEVEL
MOISTURE REMAINS TRAPPED IN THE BOUNDARY LAYER.  HOWEVER...DRY MID
LEVEL AIR WILL BE IN PLACE AND THERE WILL BE VERY LITTLE FORCING FOR
PRECIPITATION.  WHILE A FEW BRIEF PASSING SPOT SHOWERS ARE
POSSIBLE...THE VAST MAJORITY OF THE NIGHT SHOULD BE DRY.  WILL JUST
CARRY SLIGHT CHANCE POPS TO COVER THE POSSIBILITY OF A SPOT SHOWER
OR TWO.  LOW TEMPERATURES WILL MAINLY BE IN THE 40S...TO LOWER 50S.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MODEL OVERVIEW...
MEDIUM RANGE MODELS SEEM TO HAVE FINALLY BE SETTLED ON EVER SO
SLOWLY MOVING THE CUTOFF UPPER LEVEL VORTEX STUCK ACROSS THE
NORTHEASTERN U.S. OUT OF THE REGION DURING THE TIMEFRAME...LIKELY
LATER TUESDAY OR TUESDAY NIGHT. THIS HAS BEEN CONSISTENT FOR THE
LAST SEVERAL RUNS. STILL NOTING A VERY AMPLIFIED UPPER LEVEL PATTERN
ACROSS NORTH AMERICA...WITH A LONGITUDINAL H5 RIDGE BUILDING SLOWLY
OUT OF THE MIDWEST TOWARD THE EASTERN U.S. THIS WILL BRING IN MUCH
COOLER AIR TO THE REGION ON W-NW UPPER FLOW FOR THE MIDDLE AND
LATTER PORTION OF THIS WEEK. LOOKS LIKE AN EXTENDED PERIOD OF
DRY...COOL WEATHER.

MONDAY...
AS HURRICANE OPHELIA EXITS TO NEWFOUNDLAND...THE UPPER LEVEL VORTEX
SPINS ACROSS E NY STATE/NJ DURING THIS TIMEFRAME. APPEARS ANOTHER
SHORT WAVE/SURFACE REFLECTION WILL ROTATE INTO THE REGION UP THE
COAST. AT THIS POINT...LOOKS LIKE WILL START OFF MAINLY DRY...THEN
ANOTHER SLUG OF MOISTURE WILL WORK N INTO THE REGION WITH SCATTERED
SHOWERS. MAY SEE MORE ISOLD ELEVATED CONVECTION DEVELOP DURING MON
NIGHT...BUT DID NOT MENTION AT THIS POINT. TOTAL TOTALS DO INCREASE
TO NEAR 50 LATE...ALONG WITH TQ INDEX APPROACHING 17. WAS A BIT
MARGINAL.

TEMPS WILL TOP OFF IN THE 60S FOR MOST AREAS...THEN MAY FALL BACK TO
THE MID-UPPER 40S MON NIGHT AS COLD POOL ALOFT PUSHES IN.

TUESDAY...
CUTOFF UPPER LEVEL VORTEX SLOWLY MOVES S OF NEW ENGLAND DURING THE
DAY...THEN WILL SLOWLY MOVE TO THE GULF OF MAINE TUESDAY NIGHT.
SURFACE REFLECTION WILL PUSH ACROSS THE REGION. ONCE AGAIN...LOOKS
LIKE ANOTHER SHOT OF MOISTURE WILL WORK ONSHORE...WITH THE BEST
CHANCE ACROSS CENTRAL-N MA/S NH. KEPT POPS CAPPED AT 50 PCT. MODELS
ALSO INDICATING A BETTER SHOT AT CONVECTION WITH K INDICES AROUND 30
AND TT AROUND 50. HAVE WIDELY SCT TSTMS MENTIONED AS WELL DURING THE
DAY. WITH ONSHORE FLOW ESPECIALLY ALONG THE COAST...KEPT TEMPS
MAINLY IN THE 60S FOR THE REGION. FOR TUESDAY NIGHT...WILL ACTUALLY
START TO SEE PRECIP TO SLOWLY ROTATE TO THE NE AS THE UPPER LOW AND
SURFACE REFLECTION FINALLY MOVE OUT OF THE REGION. LOOKS LIKE
CONDITIONS WILL SLOWLY IMPROVE FROM SW-NE DURING THE NIGHT...BUT MAY
LINGER ALONG THE COAST THROUGH THE NIGHT. COLD AIR WORKS IN
ESPECIALLY ACROSS INLAND LOCATIONS...SO NIGHTTIME TEMPS WILL LIKELY
FALL BACK TO THE LOWER-MID 40S WELL AWAY FROM THE COAST.

WEDNESDAY...
IMPROVING BUT COOLER WEATHER WILL MOVE IN. MAY SEE LINGER AN ISOLD
SHOWER OR TWO ALONG THE E COAST. CYCLONIC UPPER FLOW WILL ALSO
LINGER...SO WILL SEE CLOUDS TO START BUT LOOKS LIKE THEY WILL BREAK
UP DURING THE AFTERNOON...AT LEAST AT THIS POINT. MODELS DID HAVE
SOME VARIANCE FOR TEMPS ON WED...WITH THE COOLER TEMPS SEE ON THE
NAM. WENT ALONG WITH THE MAJORITY OF MOS GUIDANCE...BUT THAT MEANS
HIGHS ONLY IN THE 50S WHICH WILL RUN AROUND 5 DEGREES OR SO BELOW
NORMAL. MAY ACTUALLY SEE SOME PATCHY FROST WELL INLAND WED NIGHT AS
SKIES CLEAR AND WINDS DIMINISH.

THURSDAY THROUGH SATURDAY...
LARGE HIGH PRESSURE WILL FINALLY SLOWLY BUILD INTO THE REGION DURING
THIS TIMEFRAME. EXPECT DRY BUT COOL CONDITIONS. EXPECT HIGHS MAINLY
IN THE 60S. WILL SEE ANOTHER RATHER CHILLY NIGHT THU NIGHT WITH LOWS
FALLING TO THE 30S TO LOWER 40S FOR MOST INLAND LOCALES.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

TODAY...MODERATE CONFIDENCE. MOST AREAS REPORTING IFR-LIFR
CIGS/VSBYS MAINLY ACROSS EASTERN AND CENTRAL MA/RI INTO NE CT.
HOWEVER...NOTED BAND OF VFR CIGS THAT HAS MOVED INTO E COASTAL
MA/PORTIONS OF CAPE COD AT 11Z. THIN BAND OF RAIN WILL MOVE ACROSS E
MA WITH ANOTHER BAND ACROSS N CT/W MA THAT WILL BRING PERIODS OF
MODERATE-HEAVY RAINFALL AS THEY SLOWLY MOVE N-NW...WITH DRIER
CONDITIONS FOR MOST AREAS THIS AFTERNOON.  EXPECT MVFR-IFR CIGS AND
MVFR VSBYS TO CONTINUE MAINLY ACROSS MOST OF MA/S NH INTO N CENTRAL
CT. HOWEVER...CONDITIONS MAY IMPROVE TO VFR ALONG S COAST/CAPE COD
AND THE ISLANDS FOR A TIME LATE THIS MORNING INTO THE AFTERNOON.

TONIGHT...LOW TO MODERATE CONFIDENCE.  MVFR CEILINGS ARE EXPECTED TO
DOMINATE.  HOWEVER...SOME IFR CONDITIONS ARE POSSIBLE AT TIMES NORTH
OF MA PIKE WITH VFR CONDITIONS POSSIBLE SOUTH OF THE MA TURNPIKE.

KBOS TERMINAL...
MODERATE CONFIDENCE.  IFR TO LIFR CONDITIONS EXPECTED INTO THE EARLY
AFTERNOON.  MAY SEE IMPROVEMENTS TO MVFR BY MID TO LATE
AFTERNOON...BUT TIMING IS UNCERTAIN.  MVFR CONDITIONS ARE MOST
LIKELY TONIGHT.

OUTLOOK...MONDAY THROUGH THURSDAY...

MONDAY...LOW TO MODERATE CONFIDENCE. MAINLY VFR DURING THE DAY. SCT
SHOWERS DURING THE AFTERNOON MAY BRING BRIEF LOCAL MVFR-IFR
CIGS/VSBYS. PATCHY EARLY MORNING FOG. BETTER SHOT FOR MORE
WIDESPREAD MVFR-IFR CIGS/VSBYS IN SHOWERS AND PATCHY FOG MON NIGHT
AS AREAS OF SHOWERS ROTATE ACROSS THE REGION. E-SE WINDS PREVAIL
MAINLY ALONG THE COAST.

TUESDAY...LOW TO MODERATE CONFIDENCE. GENERALLY VFR CIGS...THOUGH
COULD SEE AREAS OF MVFR CIGS THROUGH THE DAY. AREAS MVFR-IFR VSBYS
IN SHOWERS AND PATCHY FOG. LOW PROB OF ISOLD TSTMS. CONDITIONS MAY
BEGIN TO IMPROVE TO VFR FROM SW-NE DURING TUE NIGHT.

WEDNESDAY-THURSDAY...MODERATE CONFIDENCE. MAY SEE LINGERING MVFR
CIGS/VSBYS ALONG THE E COAST EARLY WEDNESDAY...OTHERWISE EXPECT
MAINLY VFR CONDITIONS. N-NW WINDS WILL LIKELY GUST TO 25 KT DURING
THE DAY WEDNESDAY...AND POSSIBLY TO 20 KT ON THURSDAY.

&&

.MARINE...
TODAY...
NORTHEAST SCA WIND GUSTS OF 25 TO 30 KNOTS WILL CONTINUE ACROSS OUR
FAR NORTHERN AND NORTHEAST OUTER-WATERS THROUGH EARLY AFTERNOON.
ACROSS THE REST OF THE REGION...SEAS WILL BUILD AS SWELL FROM
DISTANT HURRICANE OPHELIA WORKS INTO OUR WATERS.  ALSO...AN ISOLATED
THUNDERSTORM OR TWO ACROSS OUR EASTERN WATERS IS POSSIBLE THIS
MORNING.

TONIGHT...
WEAKENING PRESSURE GRADIENT SHOULD KEEP WINDS BELOW SCA THRESHOLDS
ACROSS ALL WATERS.  HOWEVER...SWELL FROM DISTANT HURRICANE OPHELIA
WILL RESULT IN 5 TO 10 FOOT SEAS ACROSS OUR OUTER-WATERS AS WELL AS
RHODE ISLAND/BLOCK ISLAND SOUNDS.

OUTLOOK...MONDAY THOUGH THURSDAY...

MONDAY...EXPECT E-SE WINDS AT 10 KT OR LESS...BUT MAY GUST TO 20 KT
AT TIMES AFTER MIDNIGHT. WINDS WILL SHIFT TO W-SW ON THE SOUTHERN
WATERS AT NIGHT. SEAS AND E SWELLS WILL REMAIN HIGH...UP TO 7 FT ON
THE OUTER WATERS. CONTINUED SMALL CRAFT CONDITIONS THROUGH MONDAY.

TUESDAY...EXPECT WINDS TO BECOME W-NW ON ALL WATERS DURING THE DAY.
GUSTS UP TO 20 KT DURING THE DAY...THEN POSSIBLY UP TO 25 KT TUE
NIGHT ON THE EASTERN WATERS AS THEY SHIFT TO N. SEAS WILL BUILD UP
TO 9 FT ON THE EASTERN OUTER WATERS.

WEDNESDAY-THURSDAY... W-NW WINDS GUST UP TO 25-30 KT...HIGHEST ON
THE EASTERN WATERS WED-WED NIGHT. LOW PROBABILITY OF GALE FORCE
GUSTS NEAR AND E OF CAPE COD AND THE ISLANDS. SEAS MAY BUILD CLOSE
TO 10 FT ON THE EASTERN OUTER WATERS. EXPECT WINDS TO DIMINISH
DURING THURSDAY...BUT SEAS WILL BE SLOWER TO SUBSIDE.

&&

.HYDROLOGY...
RECENT HEAVY RAINFALL AND RUNOFF WILL BRING THE POTENTIAL FOR MINOR
FLOODING FOR THE CONNECTICUT RIVER AT MIDDLETOWN BEGINNING EARLY THIS
AFTERNOON.  THEREFORE...A RIVER FLOOD WATCH HAS BEEN ISSUED.  IF
CONFIDENCE INCREASES...THE RIVER FLOOD WATCH MAY BE UPGRADED TO A
WARNING LATER THIS MORNING.  IN ADDITION...A RIVER FLOOD WATCH MAY
EVENTUALLY BE NEEDED FOR THE CONNECTICUT RIVER AT HARTFORD FOR MINOR
FLOODING.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT MONDAY
     FOR ANZ235-237-254>256.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ250-251.

&&

SYNOPSIS...FRANK/EVT
NEAR TERM...SIPPRELL
SHORT TERM...FRANK
LONG TERM...EVT
AVIATION...FRANK/EVT
MARINE...FRANK/EVT
HYDROLOGY...FRANK
Hazardous weather outlook, Oct 2, 4:14 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
414 AM EDT SUN OCT 2 2011

CTZ003-004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-030815-
TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
414 AM EDT SUN OCT 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002-030815-
HARTFORD CT-
414 AM EDT SUN OCT 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT.

A RIVER FLOOD WATCH HAS BEEN ISSUED FOR THE CONNECTICUT RIVER
AT MIDDLETOWN FOR THE POTENTIAL OF MINOR FLOODING BEGINNING EARLY
SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-030815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
414 AM EDT SUN OCT 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A LOW PROBABILITY OF GALE FORCE WINDS GUSTS ON WEDNESDAY
ACROSS THE EASTERN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Connecticut, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.